# SDR DALA2023080706365

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON DOUBLER REPAIR BTW STA Y=996 TO Y=1002. SUMMARY OF NRC 099: 2ND. DOUBLER WAS REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 10 FIGURE 202. PERFORM VISUAL INSPECTION EACH 8000 CYCLES PER B 717-200 SRM 53-20-15-2R PROCEDURE 10 PAR 7 TABLE 202. (LP #2901810)
